# SDR CA110830016

- Difficulty date: August 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AT 400 FT, LT ENGINE LOST POWER AND RT ENGINE WENT INTO AUTO UPTRIM.  DURING CHECKLIST ACTION, THE LT ENGINE AUTO RELIGHTED AND RECOVERED. ACFT LANDED WITH NO FURTHER INCIDENT WITH THE LT ENGINE PARAMETERS NORMAL. TROUBLESHOOTING IS ON-GOING.
